# SDR AWXA200401236

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 19,553 hours, 7,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1370
- Condition: Faulty
- Location: Cabin
- Part time: 21,725 hours, 8,820 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM FOUND THE LT OVERWING EMERGENCY POWER SUPPLY UNIT FAULTED.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
